I had Restylane injected into my tear troughs and lower lids about 2 months ago. The area (troughs) became red the day after and continues to be red, as is that part of the eye. It is only on one side. Is this a concern and will it go away?
Redness After Restylane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
You need examination by a plastic surgeon or dermatologist
You may have Restylane in the septum or too superficioal. This can be corrected with Wydaze injection that desolves Restylane. Please get a second opinion.
Redness after Restylane
Without examining you it is difficult to say what is causing the redness. Bruising does not last long on the face. After three weeks it should be gone. If you developed some pigmentation from inflammation, which is not abnormal, it might appear brown or tan, not red usually. New capillary blood vessels may form after any treatment on the face and if that's all it is, they can be treated by a laser. Please see your physician who injected you so they can examine you and compare your exam now with how the skin appeared before treatment. They may be able to reassure you that what you have is temporary or treatable.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.